# SDR 07FDEA04746

- Difficulty date: November 7, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 51,995 hours, 9,580 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LEFT UPPER SPAR CAP OF THE TAIL PYLON CRACKED.  REPAIRED AS PER  E.A. 1-5410-117046,   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
